# SDR DALA2018081765121

- Difficulty date: August 12, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 62,181 hours, 26,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE ARMED CONDITION INDICATOR INOPERATIVE. TROUBLESHOT IAW AMM 52-11, NO DEFECTS FOUND AT LINKAGE,  ADJUSTED THE DOOR LINER.  OPS CHECKED GOOD IAW AMM 52-11.
